Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Parnate -- insomnia? bob

Posted by christophrejmc on January 2, 2002, at 22:25:29

In reply to Re: Parnate -- insomnia? christophrejmc, posted by bob on January 1, 2002, at 22:51:21

> Why couldn't you tolerate more than 10 mg at one time? What would happen?

my bp shoots to about 160/100 from 110/70. Right now, I'm taking four pills a day spaced about 3 hours apart to avoid this.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:christophrejmc thread:87346
URL: http://www.dr-bob.org/babble/20011222/msgs/88590.html